DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Note >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/746

Title: Anisotropic elastic elliptical inclusion problem in generalized plane strain
Authors: BHARGAVA, RD
SAXENA, HS
Issue Date: 1975
Publisher: ASME-AMER SOC MECHANICAL ENG
Citation: JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME,42(1)236-237
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/13154
http://hdl.handle.net/100/746
ISSN: 0021-8936
Appears in Collections:Note

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback